# SDR DALA13054273762

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,741 hours, 14,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER EXTERNAL FUSELAGE BS 747-767, BL 0, ANTENNA CRACKED.  MAINTENANCE REPAIRED IAW ERA 519216-14, REV O AND ERA 519216-14, REV O,  ANTENNA WAS REPLACED BY A DOUBLER IAW THE ERA.
